# SDR VNAA202504140019

- Difficulty date: March 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67034099
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FRAME BTW STA FS 661.00 + 62.00 STRG 23LH TO STRG 24LH AT FWD CARGO COMPARTMENT.    ELONGATED HOLE ON FRAME BTW STA FS 661.00 + 62.00 STRG 23LH TO STRG 24LH AT FWD CARGO COMPARTMENT WAS REPAIRED PER EA NO: 53-2025-0353 REV.--
